# SDR DALA2019110106353

- Difficulty date: October 22, 2018
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,458 hours, 37,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING SCHEDULED MOD MTC WAS ACCOMPLISHING EO 2KU ANTENNA INSTALLATION. DURING THE PROCESS, MTC FOUND EXISTING DENTS SUSPECTED TO BE FROM A HAIL STORM. CORRECTIVE ACTION: REF ERA 572426-14 REV A.
